# SDR SWAA2022030463308

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Cover
- Condition: Elongated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR; HINGE COVER PANEL 334GB HAS 4 EACH FASTENER HOLES ELONGATED. MARKED / R & R LEFT ELEVATOR; HINGE COVER PANEL 334GB PER SOPM 20-50-01.
